Antidepressants cause intestinal bleeding

Discussion in 'Fibromyalgia Main Forum' started by MamaDove, Jul 7, 2008.

  1. MamaDove

    MamaDove New Member

    I told everyone that I could that I developed ulcerative colitis after taking Motrin and Zoloft...I just knew the zoloft had something to do with it...Damn drugs!!!The article says 1 in 2,000 suffer from them...Lucky me...No wonder I don't hit the lottery, I am too busy 'winning' all these big pharma side effect lotteries...;)

    Of course they add that you should consider taking a PPI (proton pump inhibitor), sure do more damage...I took one protonix and my body let me know it wanted it out...More poison...OMG!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!,0,5046561.story
    [This Message was Edited on 07/08/2008]
  2. Leaknits

    Leaknits New Member


    And thank you more than I can say for posting the newsday story link!

    I'm so sorry the WonderPills hurt you; likely your dr is somewhat like mine and thinks they are good for everything from falling hair to fallen arches.
    He's wrong, but he's also allowed to think whatever he wants.

    Filed a copy of the news story in M E IS REAL folder here in my comp and printed out a copy for dear dr.

    Thanks again!